# SDR NACA2022033100001

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767
- Aircraft serial: 25451
- Aircraft time: 105,872 hours, 17,722 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 80217012
- Part serial: 910714
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 340 L ENG HPSOV EICAS MESSAGE ILLUMINATED. RAN QRH 2.22. REPLACED #1 ENG HPSOV PER AMM 36-11-07, BOTH OPS AND LEAK CHECKS OK. AC REMAINS ETOPS 180, ETOPS GROUND VERIFICATION COMPLETED. NO TIME INFO IN TRAX FOR UNIT.
